Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 246, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 22, 2014, 3:32 PM CDT for Newton County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2014, 3:32 PM CDT (20:32 UTC)
- Expired
- Jun 22, 2014, 4:04 PM CDT
- In force
- 32 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Newton County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 90 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1558 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
009 WUUS54 KJAN 222032 SVRJAN MSC101-222130- /O.NEW.KJAN.SV.W.0246.140622T2032Z-140622T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 332 PM CDT SUN JUN 22 2014 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI... * UNTIL 430 PM CDT * AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF DECATUR...AND MOVING EAST AT 10 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... HICKORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3256 8895 3223 8893 3223 8920 3256 8919 TIME...MOT...LOC 2032Z 285DEG 9KT 3236 8903 HAIL...<.75IN WIND...60MPH $$ JA
2 follow-up statements
158 WWUS54 KJAN 222052 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 352 PM CDT SUN JUN 22 2014 MSC101-222130- /O.CON.KJAN.SV.W.0246.000000T0000Z-140622T2130Z/ NEWTON MS- 352 PM CDT SUN JUN 22 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN NEWTON COUNTY UNTIL 430 PM CDT... AT 352 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF GARLANDVILLE...AND MOVING EAST AT 10 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF SOUTHEASTERN NEWTON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 3246 8895 3223 8893 3223 8920 3242 8919 TIME...MOT...LOC 2052Z 285DEG 9KT 3229 8903 HAIL...<.75IN WIND...60MPH $$ JA
231 WWUS54 KJAN 222104 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 404 PM CDT SUN JUN 22 2014 MSC101-222113- /O.CAN.KJAN.SV.W.0246.000000T0000Z-140622T2130Z/ NEWTON MS- 404 PM CDT SUN JUN 22 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEWTON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3246 8895 3223 8893 3223 8920 3242 8919 TIME...MOT...LOC 2103Z 285DEG 9KT 3228 8900 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:38 PM CDT, 54 minutes earlier.
Area forecast discussion, Jun 22, 2:38 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 238 PM CDT SUN JUN 22 2014 .SHORT TERM...ACTIVE CONVECTIVE AFTERNOON UNDERWAY OVER THE CWA AT THE MOMENT. THUNDERSTORMS APPEAR TO HAVE DEVELOPED AROUND THE LEADING PERIPHERY OF 300 MB 35 KNOT JET STREAK...AS ADVERTISED BY THE RAP. THIS DEVELOPMENT OCCURRING OVER MAINLY EASTERN HALF WHILE THE WESTERN PORTION APPEARS TO BE BENEFITTING FROM WEAK SHORTWAVE RIDGING. WHILE THE MAJORITY OF EVENING CONVECTION LOOKS TO OCCUR OVER THE FAR EAST AND SOUTHEAST...APPROACHING SHORTWAVE OVER EAST TX AND OVERALL INCREASING TROFFINESS SHOULD ALLOW CONVECTIVE DEVELOPMENT TO RECUR AFTER MIDNIGHT OVER ALL AREAS AS ADVERTISED BY MODELS. AS IS THE CASE TODAY...PW VALUES MONDAY NEAR 2 INCHES WILL MAKE THUNDERSTORMS VERY EFFICIENT RAIN MAKERS AND SLOW MOVEMENT MAY ALLOW FOR LOCALIZED SHORT TERM PONDING/FLOODING TO OCCUR. NOT GOING TO RULE OUT A FEW WET MICROBURSTS AS WELL. WHILE VERTICAL TOTALS/LAPSE RATES ARE NOT AS IMPRESSIVE MONDAY AS TODAY...PRECIP LOADING MAY STILL BE SUFFICIENT ENOUGH TO DRAG DOWN SOME DECENT WIND SPEEDS. DUE TO EXPECTED SPARSE OCCURRENCE OF THIS...HOWEVER...WILL LEAVE OUT OF THE HWO. SHORTWAVE RIDGING LOOKS TO LIMIT CONVECTIVE POTENTIAL TUESDAY AS PW VALUES FALL BACK TO AROUND 1.5 INCHES FOR THE AREA. THIS LOOKS TO BE SHORT-LIVED...HOWEVER...AS A MORE POTENT WAVE MOVING ACROSS THE MID MS VALLEY TUESDAY AFTERNOON/EVENING WILL DRAG A WEAK COLD FRONT INTO NORTHERN PORTIONS OF THE AREA AFTER MIDNIGHT TUESDAY NIGHT. THUS...WILL KEEP SCATTERED POPS RUNNING OVERNIGHT IN THE NORTH. MOS TEMPS WERE GENERALLY AGREEABLE...HOWEVER...SHAVED HIGHS A COUPLE DEGREES TUESDAY AS MOS CAME IN A LITTLE WARM IN THE MID 90S. /26/ .LONG TERM...WEDNESDAY THROUGH NEXT SUNDAY...DURING THE MIDDLE PORTION OF THE WEEK...UPPER LEVEL FLOW WILL REMAIN RELATIVELY WEAK AND PRIMARILY ZONAL. A WEAK SURFACE HIGH WILL REMAIN SITUATED OVER THE NORTHERN GULF...THOUGH THIS FEATURE IS UNLIKELY TO DO MUCH TO DISCOURAGE THE SUMMERTIME DIURNAL CONVECTIVE CYCLE WHICH IS FIRMLY ENTRENCHED ACROSS THE AREA. 00Z GFS/ECMWF RUNS DEPICT A SHORTWAVE TROUGH MOVING ACROSS THE SOUTHERN PLAINS TOWARD THE MID MS VALLEY WED INTO THURS...WHICH WOULD LIKELY SERVE TO ENHANCE PRECIP COVERAGE DURING THAT TIME FRAME. POPS WERE TRENDED TOWARD ECMWF OUTPUT...WHICH SEEMED TO HAVE A BETTER GRASP OF THESE FEATURES. FROM THE END OF THE WEEK INTO THE WEEKEND GUIDANCE...ESPECIALLY THE ECWMF...INDICATES BUILDING MID/UPPER LEVEL RIDGING. THIS WOULD SUGGEST A DECREASE IN DAILY CONVECTIVE ACTIVITY BACK TO MORE SEASONABLE LEVELS. ISOLATED PRECIPITATION WOULD STILL BE AROUND... BUT WITH UPPER FLOW REMAINING WEAK AND MID LEVEL TEMPS WARMING UP UNDER THE RIDGE...MUCH OF THE CONVECTIVE ACTIVITY WOULD BE SUPPRESSED. /DL/ && .AVIATION...EXPECT GENERALLY VFR CONDITIONS THROUGH THIS EVENING ALTHOUGH THUNDERSTORMS WILL BE NUMEROUS ACROSS THE EASTERN PORTIONS OF MS THROUGH THE REMAINDER OF THE AFTERNOON. ISOLATED STRONGER STORMS WILL HAVE POTENTIAL FOR GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF BUT MAJOR TURBULENCE IN THE IMMEDIATE VICINITY. SOME BRIEF IFR CONDITIONS ALSO POSSIBLE IN THE HEAVIEST OF DOWNPOURS. WINDS WILL TEND TO BE RATHER ERRATIC THROUGH EARLY THIS EVENING ACROSS MOST OF CENTRAL MS OWING TO MANY THUNDERSTORM OUTFLOW BOUNDARIES. MOST OF THE PRECIPITATION WILL DIMINISH THIS EVENING ALTHOUGH SOME SHOWERS AND STORMS WILL REMAIN POSSIBLE INTO THE OVERNIGHT DUE TO MORE MINOR DISTURBANCES COMING IN FROM THE WEST. IN ADDITION...POCKETS OF MVFR FOG WILL BE POSSIBLE BY DAWN MONDAY IN AREAS THAT RECEIVE CONSIDERABLE DOWNPOURS TODAY. TOMORROW SHOWERS AND THUNDERSTORM DEVELOPMENT SHOULD BE MOST FOCUSED ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 89 70 92 / 48 63 21 23 MERIDIAN 70 88 68 91 / 51 74 40 35 VICKSBURG 70 89 69 92 / 37 49 20 19 HATTIESBURG 72 88 71 92 / 46 63 20 29 NATCHEZ 70 87 70 90 / 36 57 19 19 GREENVILLE 71 90 70 91 / 35 52 23 26 GREENWOOD 71 89 70 91 / 36 67 33 26 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 22, 2:22 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 222 PM CDT SUN JUN 22 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 231930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 222 PM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. 26 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 22, 3:02 PM CDT, 30 minutes before
MSZ038-045-222030- WINSTON MS-NESHOBA MS- 302 PM CDT SUN JUN 22 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 302 PM CDT SUN JUN 22 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF STALLO AT 302 PM CDT...MOVING SOUTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHERN NESHOBA AND SOUTH CENTRAL WINSTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3297 8890 3276 8901 3289 8928 3305 8920 TIME...MOT...LOC 2002Z 293DEG 7KT 3293 8914 JA
Local storm report, Jun 22, 3:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
305 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 2 SSW BAY SPRINGS 31.95N 89.29W
06/22/2014 JASPER MS EMERGENCY MNGR
REPORT OF A TREE FELL ON A HOUSE ON HIGHWAY 15.
&&
DCOXSpecial weather statement, Jun 22, 3:07 PM CDT, 25 minutes before
MSZ074-222035-
FORREST MS-
307 PM CDT SUN JUN 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CDT SUN JUN 22 2014
...STRONG THUNDERSTORM IN FAR SOUTHERN FORREST COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 TO
50 MPH WIND GUSTS WAS LOCATED 5 MILES SOUTHWEST OF MAXIE AT 307 PM
CDT...MOVING EAST AT 15 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHERN FORREST COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3091 8935 3101 8936 3103 8935 3103 8914
3091 8913 3090 8914 3091 8934
TIME...MOT...LOC 2007Z 274DEG 12KT 3094 8925
BYBSpecial weather statement, Jun 22, 3:10 PM CDT, 22 minutes before
MSZ062-222055-
LINCOLN MS-
310 PM CDT SUN JUN 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CDT SUN JUN 22 2014
...STRONG THUNDERSTORM HEADED TOWARD BROOKHAVEN...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WIND GUSTS WAS LOCATED OVER LOYD STAR AT 310 PM
CDT...MOVING AST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN LINCOLN COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3157 9064 3161 9063 3161 9066 3170 9062
3170 9041 3169 9041 3169 9038 3170 9037
3167 9024 3160 9024 3144 9031
TIME...MOT...LOC 2010Z 290DEG 10KT 3164 9053
BYBSpecial weather statement, Jun 22, 3:12 PM CDT, 20 minutes before
MSZ037-038-222040-
ATTALA MS-WINSTON MS-
312 PM CDT SUN JUN 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CDT SUN JUN 22 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 8 MILES WEST OF CENTER RIDGE AT 312 PM
CDT...MOVING NORTHEAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN WINSTON AND EXTREME EAST CENTRAL ATTALA COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3293 8922 3309 8933 3311 8929 3311 8922
3316 8921 3320 8914 3320 8911 3322 8911
3327 8902 3308 8888
TIME...MOT...LOC 2012Z 239DEG 14KT 3306 8918
JASpecial weather statement, Jun 22, 3:27 PM CDT, 5 minutes before
MSZ051-222100- NEWTON MS- 327 PM CDT SUN JUN 22 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 327 PM CDT SUN JUN 22 2014 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES NORTHWEST OF LITTLE ROCK TO 8 MILES SOUTHEAST OF NEWTON AT 328 PM CDT...MOVING EAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN EASTERN NEWTON COUNTY SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3256 8893 3223 8894 3224 8920 3256 8922 TIME...MOT...LOC 2028Z 269DEG 13KT 3256 8904 3224 8904 JA
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:43 PM CDT | Special Weather Statement | JAN | Grenada | 32 min |
| Jun 21, 9:02 PM CDT | Special Weather Statement | JAN | Montgomery | 48 min |
| Jun 22, 11:03 AM CDT | Special Weather Statement | JAN | Washington | 32 min |
| Jun 22, 11:57 AM CDT | Special Weather Statement | JAN | Madison | 28 min |
| Jun 22, 12:02 PM CDT | Special Weather Statement | JAN | Neshoba | 28 min |
| Jun 22, 12:06 PM CDT | Special Weather Statement | JAN | Humphreys, Sunflower | 44 min |
| Jun 22, 12:14 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 28 min |
| Jun 22, 12:20 PM CDT | Special Weather Statement | JAN | Noxubee | 45 min |
| Jun 22, 12:35 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 25 min |
| Jun 22, 12:48 PM CDT | Special Weather Statement | JAN | Madison | 47 min |
| Jun 22, 1:14 PM CDT | Special Weather Statement | JAN | Montgomery | 46 min |
| Jun 22, 1:23 PM CDT | Special Weather Statement | JAN | Holmes | 42 min |
| Jun 22, 1:29 PM CDT | Special Weather Statement | JAN | Kemper | 46 min |
| Jun 22, 1:39 PM CDT | Special Weather Statement | JAN | Jasper | 46 min |
| Jun 22, 1:58 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 47 min |
| Jun 22, 2:06 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 39 min |
| Jun 22, 2:13 PM CDT | Special Weather Statement | JAN | Leake | 32 min |
| Jun 22, 2:17 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 26 min |
| Jun 22, 2:29 PM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| Jun 22, 2:38 PM CDT | Special Weather Statement | JAN | Neshoba | 32 min |
| Jun 22, 2:45 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 34 min |
| Jun 22, 2:50 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 42 min |
| Jun 22, 2:59 PM CDT | Special Weather Statement | JAN | Newton | 31 min |
| Jun 22, 3:02 PM CDT | Special Weather Statement | JAN | Neshoba | 28 min |
| Jun 22, 3:07 PM CDT | Special Weather Statement | JAN | Stone | 28 min |
| Jun 22, 3:10 PM CDT | Special Weather Statement | JAN | Lincoln | 45 min |
| Jun 22, 3:12 PM CDT | Special Weather Statement | JAN | Winston | 28 min |
| Jun 22, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 50 min |
| Jun 22, 3:27 PM CDT | Special Weather Statement | JAN | Newton | 33 min |
| Jun 22, 3:40 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence | 60 min |
| Jun 22, 5:42 PM CDT | Special Weather Statement | JAN | Jefferson | 33 min |
| Jun 22, 6:38 PM CDT | Special Weather Statement | JAN | Warren | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.